Volume 28, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 28 (2010).
 

Full Article
   
Regular Articles:
 
   
Jianfeng Cai, Zuowei Shen
Framelet Based Deconvolutio
J. Comp. Math., 28 (2010), pp. 289-308
. Abstract

 

Full Article
     
C. Carstensen and C. Merdon
Estimator Competition for Poisson Problems
J. Comp. Math., 28 (2010), pp. 309-330
. Abstract
 

Full Article
     

Xiaobing Feng, M. Neilan
Finite Element Methods for a Bi-wave Equation Modeling D-wave Superconductor
J. Comp. Math., 28 (2010), pp.331-353
. Abstract

 

Full Article
     
H. Ammari, P. Garapon, F. Jouve
Separation of Scales in Elasticity Imaging: A Numerical Study
J. Comp. Math., 28 (2010), pp.354-370
. Abstract
 

Full Article
     
Jie Liu, Jack Xin, Yingyong Qi
A Time Domain Blind Decorrelation Method of Convolutive Mixtures Based on an IIR Model
J. Comp. Math., 28 (2010), pp.371-385
. Abstract
 

Full Article
     
C. Xenophontos, L. Oberbroeckling
On the Finite Element Approximation of Systems of Singularly Perturbed Rection-diffusion Equations
J. Comp. Math., 28 (2010), pp. 386-400
. Abstract
 

Full Article
     
Elie Nasr
Accurate Attenuation Correction for Algebraic Reconstruction Technique in SPECTs
J. Comp. Math., 28 (2010), pp.401-417
. Abstract
 

Full Article
     
Lin Wang, Ziqin Xie and Zhimin Zhang
Super-Geometric Convergence of Spectral Element Method for Eigenvalue Problems with Jump Coefficients
J. Comp. Math., 28 (2010), pp. 418-428
. Abstract
 

Full Article